| Model Number |
DTBA1D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4592 lead, implanted (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient may have received inappropriate anti-tachycardia pacing and high voltage therapy from the cardiac r esynchronization therapy defibrillator (crt-d) for atrial fibrillation with rapid ventricular response that was detected as ventricular fibrillation (vf).The crt-d remains in use.Intermittent undersensing was also noted on the right atrial (ra) lead.The lead re mains in use.No further patient complications have been reported as a result of this event.